The Newton polyhedron and oscillatory integral operators

D. H. Phong Department of Mathematics, Columbia University E. M. Stein Department of Mathematics, Princeton University

TBD mathscidoc:1701.331841

Acta Mathematica, 179, (1), 105-152, 1996.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 289 downloads ] [ 0 comments ] [ Cited by 67 ]
@inproceedings{d.1996the,
  title={The Newton polyhedron and oscillatory integral operators},
  author={D. H. Phong, and E. M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329632258550},
  booktitle={Acta Mathematica},
  volume={179},
  number={1},
  pages={105-152},
  year={1996},
}
D. H. Phong, and E. M. Stein. The Newton polyhedron and oscillatory integral operators. 1996. Vol. 179. In Acta Mathematica. pp.105-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329632258550.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved